MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS-16 FR, 3.5CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS-16 FR, 3.5CM; DH EF BALLOON TUBES PRODUCTS
Model Number 8270-16-3.5-45
Medical Device Problem Codes Complete Blockage (1094); Material Rupture (1546)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 02/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device is reported to be available but has not been returned for evaluation.The device history record for the reported lot number, 30334240, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 10-jul-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, both the jejunal and gastric ports lead to contrast flowing in the stomach and no flow demonstrated within the jejunostomy tubing.Sequence of events: on (b)(6) 2025: revision of mikey gj [gastroj-ejunal] tube (b)(6) 2025: milky content in gastrostomy ¿ when only jejostomy was used ¿ clinically felt the jejostomy was displaced.On (b)(6) 2025: patient concerned that the tube is broken in the same way as previous tube.On flushing a small pop was heard and then tube was easier to flush, any blockage thought present was now clear.On (b)(6) 2025: sinogram confirmed the jejostomy is in stomach.Both the jejunal & gastric ports lead to contrast flowing in the stomach and no flow demonstrated within the jejostomy tubing.On (b)(6) 2025: gj tube removed by myself.Additional information received 19-jun-2025 stating, "patient had increased vomiting on day of ¿feeling the tube had become dislodged like last time¿ patient refused for tube to be used.Feed held off so unable to give patient nutritional support and needed iv [intravenous] fluids started." the patient is currently well and attending the ward twice weekly for iv fluids and weaning off enteral feeds at home.There was no reported injury.
 
Additional Manufacturer Narrative
Additional information: d4.All information reasonably known as of 06-aug-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The actual complaint product was returned and evaluated.The molded head, tube and balloon appeared to have slight discoloration on the exterior and interior of the device.The original packaging was not returned with the device.The balloon was filled with 5cc of water and was observed for leaks.No leakage was detected from the balloon or balloon inflation port.The balloon was manipulated in order to try and identify a leaking area on the device.No leakage was observed.The jejunal lumen was infused with colored liquid (water mixed blue dye) for a clearer viewing pathway.It was clear that there was lumen crossover, since the colored liquid exited the gastric skive holes.The gastric lumen was infused with colored liquid (water mixed blue dye) for a clearer viewing pathway.It was clear that there was lumen crossover, since the colored liquid exited the jejunal skive holes.When the area of leakage was viewed under magnification (20x), a slit approximately 5mm long was seen on the tubing between jejunal and gastric, on the first skive.Root cause could not be determined.All information reasonably known as of 10-oct-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS-16 FR, 3.5CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key22487017
Report Number9611594-2025-00146
Device Sequence Number12897697
Product Code KNT
UDI-Device Identifier00350770441016
UDI-Public(01)00350770441016(240)104410101(11)240703(17)260703(10)30334240
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2026
Device Model Number8270-16-3.5-45
Device Catalogue Number8270-16-3.5-45
Device Lot Number30334240
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/08/2025
07/31/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/06/2025
10/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 YR
Patient SexFemale
Patient Weight52 KG